# SDR GLBA2201005102

- Difficulty date: May 10, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 26,614 hours, 28,471 cycles
- Engine: Pwa PW118
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Breaker
- Part number: M833830109
- Condition: Failed
- Location: Cooling Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED SMELL IN COCKPIT WHEN USING LT PACK.  MX REPLACED THE LT GROUND COOLING FAN REMOTE CONTROL CIRCUIT BREAKER, PN M83383/01-09. PERFORMED GROUND OPS CHECKS, OPS CHECKS GOOD REF 24-52-05 AND 21-51-00.
